# SDR I5PA2020072838801

- Difficulty date: July 23, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 72,141 hours, 23,765 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 97073064
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO MCDU INOP DURING PRE FLIGHT CHECK . MCDU WAS CONFIRMED DEFECTIVE AND REPLACED
